# SDR SWAA2020030442000

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 18,514 hours, 8,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EXIT SIGN COVER FELL OFF        RESECURED OVERWING EXIT OVERHEAD LIGHT LENS OPS CHECK GOOD REF 33-51-01
